MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #2 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA SURGICAL #2 PACK; SCALER, ULTRASONIC
Catalog Number PUSURG2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a proultra surgical #2 pack tip broke during use.No injury occurred.
 
Additional Manufacturer Narrative
Customer returned 1x pusurg2 lot 0000228932 in an autoclave bag.Using microscope visually checked tip.Instrument was broken as indicated in complaint.No manufacturing defects or markings were noted on instrument.Complaint does not indicate what power setting was being used at time of breakage.Several factors may contribute to breakage of tips, such as number of uses, intensity, and pressure.All of these may affect the longevity of the tip.It is recommended that the tip be at treatment site before engaging power.No unopened product was returned for additional testing dhr : nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.

Brand Name
PROULTRA SURGICAL #2 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17486736
Report Number2320721-2023-00269
Device Sequence Number20788981
Product Code ELC
UDI-Device IdentifierD716PUSURG21
UDI-PublicD716PUSURG21
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUSURG2
Device Lot Number228932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/08/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown